4556银河国际(集团)股份有限公司

请升级浏览器版本

你正在使用旧版本浏览器。请升级浏览器以获得更好的体验。

师资队伍

 

    名:戴蔚

    称:教授

所属系别:基础数学系

学科专业:非线性泛函分析、偏微分方程、调和分析

办公地点:沙河主E504-4

办公电话:暂无

电子邮箱:weidai@buaa.edu.cn


教育背景

(1) 20079月至20127月,中国科学院数学与系统科学研究院,(理学) 博士,导师:曹道民

(2) 20114月至20124月,加州大学伯克利分校数学系,公派留学访问国外导师:Daniel Tataru

(3) 20039月至20076月,山东大学,数学学院,(理学) 学士

 

工作简历

(1) 20232月至今,北京航空航天大学,4556银河国际,教授、博士生导师

(2) 20208月至20231,北京航空航天大学,4556银河国际,副教授、博士生导师

(3) 201810月至201910月,LAGAInstitut GaliléeUniversité Sorbonne Paris Nord,公派访问学者,合作教授:Thomas Duyckaerts

(4) 201412月至20207月,北京航空航天大学,4556银河国际,讲师、硕士生导师

(5) 201210月至201411月,北京师范大学,4556银河国际,博士后,合作导师:陆国震

 

科研项目

1. 国家自然科学基金委员会,国家级人才科学基金项目,12222102非线性泛函分析2023-012025-12200万元,在研,主持。

2. 国家自然科学基金委员会,面上项目,11971049,半线性椭圆方程和薛定谔方程解的性质研究,2020-012023-1252万元,在研,主持。

3. 国家自然科学基金委员会,青年科学基金项目,11501021,非线性薛定谔方程以及多参数、多线性乘子L^p估计的研究,2016-012018-1217万元,已结题,主持。

4. 国家自然科学基金委员会,面上项目,11371056,多参数调和分析及海森堡群上的最优几何不等式,2014-012017-1250万元,已结题,参加。

5. 中国博士后科学基金会,第54批面上项目 (一等资助)2013M540057,半线性薛定谔方程以及多参数、多线性Fourier乘子的研究,2013-092014-118万元,已结题,主持。

6. 国家自然科学基金委员会,青年科学基金项目,11001255,半线性薛定谔方程组的多解研究,2011-012013-1217万元,已结题,参加。

 

代表作论著

[1] Wei Dai; Guolin Qin; Classification of nonnegative classical solutions to third-order equations, Advances in Mathematics, 2018, 328: 822-857.    

[2] Daomin Cao; Wei Dai; Guolin Qin; Super poly-harmonic properties for nonnegative solutions to equations involving higher-order fractional Laplacians and its applications, Trans. Amer. Math. Soc., 2021, 374 (7): 4781-4813.

[3] Wei Dai; Guolin Qin; Liouville type theorems for fractional and higher order H\'{e}non-Hardy type equations via the method of scaling spheres, Int. Math. Res. Not. (IMRN), 2022, 70 pp, DOI: 10.1093/imrn/rnac079.

[4] Wei Dai; Guozhen Lu; L^p estimates for bilinear and multi-parameter Hilbert transforms, Analysis & PDE, 2015, 8 (3): 675-712.

[5] Wei Dai; Guolin Qin; Liouville type theorem for critical order Hénon-Lane-Emden type equations on a half space and its applications, J. Funct. Anal., 2021, 281 (10): Paper No. 109227, 37 pp.  

[6] Wei Dai; Zhao Liu; Guolin Qin; Classification of nonnegative solutions to static Schrodinger-Hartree-Maxwell type equations, SIAM J. Math. Anal., 2021, 53 (2): 1379-1410.

[7] Wei Dai and Guolin Qin, Classification of solutions to conformally invariant systems with mixed order and exponentially increasing or nonlocal nonlinearity, SIAM J. Math. Anal., 2023, 39 pp, DOI: 10.1137/22M1499650.

[8] Wenxiong Chen, Wei Dai and Guolin Qin, Liouville type theorems, a priori estimates and existence of solutions for critical and super-critical order Hardy-Hénon type equations in R^n, to appear in Math. Z., 2023, 36 pp.

[9] Wei Dai; Shaolong Peng; Guolin Qin; Liouville type theorems, a priori estimates and existence of solutions for sub-critical order Lane-Emden-Hardy equations, J. dAnalyse Math., 2022, 146 (2): 673-718.

[10] Wei Dai; Zhao Liu; Classification of nonnegative solutions to static Schrodinger-Hartree and Schrodinger-Maxwell equations with combined nonlinearities, Calc. Var. & Partial Differential Equations, 2019, 58 (4): Paper No. 156, 24 pp.

[11] Wei Dai; Thomas Duyckaerts; Self-similar solutions of focusing semi-linear wave equations in R^N, Journal of Evolution Equations, 2021, 21 (4): 4703-4750.

[12] Wei Dai; Guolin Qin; Dan Wu; Direct methods for pseudo-relativistic Schrödinger operators, Journal of Geometric Analysis, 2021, 31 (6): 5555-5618.

[13] Wei Dai; Thomas Duyckaerts; Uniform a priori estimates for positive solutions of higher order Lane-Emden equations in R^n, Publicacions Matematiques, 2021, 65 (1): 319-333.

[14] Wei Dai; Yanqin Fang; Guolin Qin; Classification of positive solutions to fractional order Hartree equations via a direct method of moving planes, J. Differential Equations, 2018, 265 (5): 2044-2063.

[15] Wei Dai; Weihua Yang; Daomin Cao; Continuous dependence of Cauchy problem for nonlinear Schrödinger equation in H^s, J. Differential Equations, 2013, 255 (7): 2018-2064.

[16] Wei Dai; Guozhen Lu; L^p estimates for multi-linear and multi-parameter pseudo-differential operators, Bull. Soc. Math. France, 2015, 143 (3): 567-597.

[17] Wei Dai, Yunyun Hu and Zhao Liu, Sharp reversed Hardy-Littlewood-Sobolev inequality with extended kernel, to appear in Studia Math., 2023, 34 pp.

[18] Wei Dai, Liouville type theorems for poly harmonic Dirichlet problems of Hénon Hardy type equations on a half space or a ball, Collectanea Mathematica, 2022, DOI: 10.1007/s13348-022-00371-8, 23 pp.

[19] Wei Dai and Jingze Fu, On properties of positive solutions to nonlinear tri-harmonic and bi-harmonic equations with negative exponents, Bulletin of Mathematical Sciences, 2022, 12 (3): Paper No. 2250007, 48 pp.

[20] Wei Dai; Nonexistence of positive solutions to n-th order equations in R^n, Bulletin des Sciences Mathématiques, 2022, 174: Paper No. 103072, 14 pp.

[21] Wei Dai; Guolin Qin; Maximum principles and the method of moving planes for the uniformly elliptic nonlocal Bellman operator and applications, Ann. Matematica Pura Appl., 2021, 200 (3): 1085-1134. 

[22] Wei Dai; Guolin Qin; Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains, J. Differential Equations, 2020, 269 (9): 7231-7252.

[23] Daomin Cao; Wei Dai; Yang Zhang; Existence and symmetry of solutions to 2-D Schrödinger-Newton equations, Dynamics of Partial Differential Equations, 2021, 18 (2): 113-156.

[24] Wei Dai; Zhao Liu; Pengyan Wang; Monotonicity and symmetry of positive solutions to fractional p-Laplacian equation, Commun. Contemp. Math., 2022, 24 (6): Paper No. 2150005, 17 pp.

[25] Daomin Cao; Wei Dai; Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity, Proc. Royal Soc. Edinburgh Sect. A: Math., 2019, 149 (4): 979-994.

[26] Wei Dai; Shaolong Peng; Liouville theorems for nonnegative solutions to Hardy-Hénon type system on a half space, Annals of Functional Analysis, 2022, 13 (1): Paper No. 12, 21 pp.      

[27] Wei Dai; Shaolong Peng; Liouville theorems for nonnegative solutions to static weighted Schrödinger-Hartree-Maxwell type equations with combined nonlinearities, Anal. & Math. Phys., 2021, 11 (2): Paper No. 46, 21 pp.  

[28] Wei Dai; Guolin Qin; Liouville theorem for poly-harmonic functions on R^{n}_{+}, Archiv der Mathematik, 2020, 115 (3): 317-327.     

[29] Wei Dai; Guolin Qin; Liouville type theorems for Hardy-Henon equations with concave nonlinearities, Mathematische Nachrichten, 2020, 293 (6): 1084-1093.

[30] Wei Dai; Jiahui Huang; Yu Qin; Bo Wang; Yanqin Fang; Regularity and classification of solutions to static Hartree equations involving fractional Laplacians, Disc. Cont. Dyn. Syst. - A, 2019, 39 (3): 1389-1403.     

[31] Wei Dai; Guolin Qin; Yang Zhang; Liouville type theorem for higher order Hénon equations on a half space, Nonlinear Analysis - TMA, 2019, 183: 284-302.   

[32] Wei Dai; Guolin Qin; Classification of positive smooth solutions to third-order PDEs involving fractional Laplacians, Pacific J. Math., 2018, 295 (2): 367-383.     

[33] Wei Dai; Zhao Liu; Guozhen Lu; Liouville type theorems for PDE and IE systems involving fractional Laplacian on a half space, Potential Analysis, 2017, 46 (3): 569-588.     

[34] Jiao Chen; Wei Dai; Guozhen Lu; L^p boundedness for maximal functions associated with multi-linear pseudo-differential operators, Commun. Pure Appl. Anal., 2017, 16 (3): 883-898.     

[35] Wei Dai; Zhao Liu; Classification of positive solutions to a system of Hardy-Sobolev type equations, Acta Math. Sci. Ser. B (Engl. Ed.), 2017, 37 (5): 1415-1436.     

[36] Wei Dai; Zhao Liu; Guozhen Lu; Hardy-Sobolev type integral systems with Dirichlet boundary conditions in a half space, Commun. Pure Appl. Anal., 2017, 16 (4): 1253-1264.              

[37] Zhao Liu; Wei Dai; A Liouville type theorem for poly-harmonic system with Dirichlet boundary conditions in a half space, Adv. Nonlinear Studies, 2015, 15 (1): 117-134.   

[38] Wei Dai; Some results on the scattering theory for NLS equations in weighted L^2 spaces, Proc. Turin Polytechnic Univ. (in Tashkent), 2012, 114-141.

[39] Wei Dai; Guozhen Lu; Lu Zhang; L^p estimates for multi-parameter and multilinear Fourier multipliers and pseudo-differential operators, Adv. Lect. in Math., Vol. 34, Higher Education Press and International Press, 113-144, 2016.

 

 

教学活动

1. 2023春季学期,强基班“泛函分析”,共48课时;研究生学科综合课,共2课时。

2. 2021年秋季学期、2022年春季学期、2022年秋季学期,强基班“数学分析IIIIII”,共224课时。

3. 20172020年秋季学期,20182021年春季学期,理科数学分析III”,共384课时。

4. 202020212022年秋季学期,研究生实分析144课时。

5. 2020年秋季学期、2021年春季学期,数学分析原理选讲III,共16课时。

6. 2019年秋季学期、2020年春季学期,工科数学分析III”,共160课时。

7. 20162017年春季学期,讲授泛函分析(华罗庚班)习题课,共96课时。

8. 201520162017年秋季学期,20172018春季学期,复变函数与积分变换,共240课时。

9. 2015年春季学期,多元微积分64课时。

10. 2014年秋季学期和2015学年春季学期,数学分析III(华罗庚班)习题课,共64课时。

11. 参加“数学拔尖学生培养模式改革(华罗庚数学实验室)”教育部虚拟教研室“数学分析”一流课程建设项目,加入数学分析课程教学团队,参与大类招生模式下理科数学分析的教学与实践大类培养模式下数学分析课程群的教学与实践等教改项目。

12. 担任4556银河国际2013130923班班主任2016年春季学期)生产实习指导教师2021级强基班班主任2022年获评院级优秀班主任,担任北航致真书院学业导师(201710月至201810月)和4556银河国际20215名本科生专属导师,指导秦国林、扶竞择等8位本科生毕业设计论文,获评北航校级与院级优秀毕业设计论文,指导硕士研究生2名:彭少龙(2017级,已毕业)、扶竞择(2021,在读,指导博士研究生1名:段利秀(2022级,在读)。

 

所获奖励

1. 获得国家级人才科学基金,主持,2022

2. 校级优秀教学成果二等奖,复变函数与积分变换教学改革与课程建设,北航,参与,2020

3. 青年拔尖人才支持计划(第九批),北航,2019

4. 校级优秀本科毕业设计论文指导教师,北航,2018

 

社会工作

1. 基础数学系主任 (20221月至今)

2. 受邀担任如下学术期刊审稿人J. Geom. Anal.Proc. Roy. Soc. Edinburgh Sect. A: Math.Nonlinear Anal. - TMANonlinear Anal. - RWADisc. Cont. Dyn. Syst. - ADynamics of PDEsCommun. Math. Sci.Applicable Anal.Adv. Nonlinear Anal.Adv. Math. Phys.Commun. Pure Appl. Anal.J. Math. Anal. Appl.Acta Math. ScientiaActa Math. SinicaAdv. Nonlinear Stud.Vietnam J. Math.Complex Var. Elliptic Equ.AIMS Math.Acta Math. Appl. Sin. Engl. Ser.Bound. Value Probl.J. Fixed Point Theory Appl.J. Pseudo-Differ. Oper. ApplBull. Math. Sci.等。

3. 美国数学会《数学评论》(Mathematical Reviews)评论员 (编号:MR 157395)

4. 受邀为中国大百科全书(第三版)修撰词条“Fourier积分算子

5. 学术期刊Amer. J. Appl. Math.编委。

 

推荐链接

1. https://www.researchgate.net/profile/Wei-Dai-15

2. https://www.scholarmate.com/P/weidai

3. https://orcid.org/0000-0003-4248-419X

4. http://shi.buaa.edu.cn/daiyu/zh_CN/index/15834/list/index.htm

5. https://publons.com/researcher/1713547/wei-dai/

6. https://www.scopus.com/authid/detail.uri?authorId=56468628600

7. https://mathscinet.ams.org/mathscinet/search/author.html?mrauthid=1027020

 

快速链接

版权所有 © 2021  北京航空航天大学 4556银河国际
地址:北京市昌平区高教园南三街9号   电话:61716719